# SDR CA040916003

- Difficulty date: August 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: D17926101
- Condition: Discharged
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D31022101
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FL320, AROUND 2 HRS PRIOR TO ARRIVAL IN YYZ, LT OVERWING EMERGENCY EVACUATION SLIDE HAD STARTED TO PARTIALLY INFLATE IN FLIGHT. CREW DECIDED TO LAND AT CLOSEST SUITABLE AIRPORT WITH MX. AFTER ALL PAX DEPLANNED, DISARMED LT OVERWING DOOR & OPENED IT NORMALLY. AFTER INVESTIGATION FOUND MAIN AUTOMATIC INFLATION CO2 BOTTLE ON LT OVERWING DOOR PARTIALLY DISCHARGED IN THE RED BAND WITHOUT ANY VISUAL SIGN OF BOTTLE RUPTURE OR ANY EXTERNAL SIGN OF BOTTLE DAMAGE. SLIDE REMOVED IAW AMM AND A/C DISPATCHED IAW CZECH AIRLINES MEL BOOK. CSA STILL INVESTIGATE ON THIS INCIDENT BUT SUSPECT THE VALVE REGULATOR ASSEMBLY INSTALLED ON THE RESERVOIR WHICH IS SUPPOSE TO RETAINS THE GAS PRESSURE WHEN THE SLIDE IS UNDER NORMAL CO
